# SDR EIAA980223

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Part time: 73,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN - DURING B-CHECK, BS 380 UPPER DECK FLOORBEAM WAS FOUND CRACKED AT THE UPPER CHORD, RT OUTBOARD END.  ACCOMPLISHED TIME LIMITED REPAIR, PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 18 MONTHS OR 1500 CYCLES, WHICHEVER COMES FIRST PER TELEX SCO-QUG-98-0016RE, AD 98-09-17.  ECRA 471-53-1771.  GENERATED TO TRACK REPAIR.  (M)
